Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Delayed periods, cramps, having a cold. Taking nyquil. Positive pregnancy tests. False positive?

I am a 26 year old female 5 8 , 235 pounds. I was supposed to get my period on the 13th of this month, as that was the last time i had my last period July 13th. I have cramps but no period. I have been sick also, with a cold of some sort and have been taking nyquil at night. I took 3 pregnancy tests and all three had some form of positive result. Can I have a false positive due to taking the nyquil ?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thanks for query,
First of all take pregnancy test again.
Is it positive still.?
if yes then take blood pregnancy test.
That will confirm your pregnant status.
No research has been done that Acetaminophen,Dextromethorphan, or Doxylamine succinate which is present in Nyquil causes false positive result.

Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor